# SDR MEX2002264

- Difficulty date: August 13, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AUTO SLAT FAIL LIGHT ON.  IN THE EOAP APPEARED A MESSAGE OF AUTO SLAT FAIL.  PERFORMED A BITE CHECK TO THE STALL COMPUTERS, BOTH OF THEM RECORDED THE SAME FAILURE.  AIRCRAFT WAS SHUT DOWN TO DISCONNECT BOTH AUTO-ACTURATORS AND RESET COMPUTERS.  IAW MM. TEST, OK.
